# SDR HEEA064959

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tank
- Part number: 206061505115
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TANK ASSY LEAKING AT DRAIN FITTING.
